On the Kalman-Yakubovich-Popov lemma and common Lyapunov solutions for matrices with regular inertia


Mason, Oliver and Shorten, Robert N. and Solmaz, Selim (2007) On the Kalman-Yakubovich-Popov lemma and common Lyapunov solutions for matrices with regular inertia. Linear Algebra and its Applications, 420 (1). pp. 183-197.

This is the latest version of this item.

[img] Download (189kB)


Share your research

Twitter Facebook LinkedIn GooglePlus Email more...



Add this article to your Mendeley library


Abstract

In this paper we extend the classical Lefschetz version of the Kalman-Yacubovich-Popov (KYP) lemma to the case of matrices with general regular inertia. We then use this result to derive an easily verifiable spectral condition for a pair of matrices with the same regular inertia to have a common Lyapunov solution (CLS), extending a recent result on CLS existence for pairs of Hurwitz matrices.

Item Type: Article
Keywords: General Inertia, KYP Lemma, Circle Criterion, Stability, Switched Systems
Academic Unit: Faculty of Science and Engineering > Research Institutes > Hamilton Institute
Faculty of Science and Engineering > Mathematics and Statistics
Item ID: 885
Depositing User: Selim Solmaz
Date Deposited: 29 Jan 2008
Journal or Publication Title: Linear Algebra and its Applications
Refereed: Yes
URI:

Available Versions of this Item

Repository Staff Only(login required)

View Item Item control page

Document Downloads

More statistics for this item...